# SDR DALA2015091505659

- Difficulty date: September 14, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 807-826
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT LIGHTNING STRIKE ON FUSELAGE SKIN BETWEEN LONGERON 1 AND LONGERON 2 RT BETWEEN BS 807 AND 826.  LIGHTNING STRIKE WAS REPAIRED IAW SRM 53-04-2, PAR 3, FIG 2. SHEET 6.
